# SDR FDEA202104010832

- Difficulty date: April 1, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT, APPROX STA 770, X= 8.50, SEAT TRACK GOUGED, MARKED. REMOVED AND REPLACED DAMGED SEAT TRACK MAIN CARGO COMPT, APPROX STA 770, X=   8.50. REF SRM 53-70-00, FIG 1, SHEET 1, VOL I AND SRM 51-31-01, VOL II.
